# SDR SIMA20160104001

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,668 hours, 34,405 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL FUEL LEAK IN BELLY AREA.  COMPLIED WITH LEAK CHECK BOTH WING TANKS & REFUEL SYS IAW AMM 28-11-00.  NO LEAKAGE OR SEEPAGE NOTED AT THIS TIME.  COULD NOT DUPLICATE.
